Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 28430, 11 pages
http://dx.doi.org/10.1155/2007/28430
Research Article

Nonlinear Equations with a Retarded Argument in Discrete-Continuous Systems

Faculty of Management and Computer Modelling, Kielce University of Technology, Al. 1000-cia Państwa Polskiego 7, Kielce 25-314, Poland

Received 18 April 2006; Accepted 20 March 2007

Academic Editor: Katica R. (Stevanović) Hedrih

Copyright © 2007 Amalia Pielorz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Baĭnov and D. P. Mishev, “Oscillation Theory for Neutral Differential Equations with Delay,” Adam Hilger, Bristol, UK, 1991. View at Zentralblatt MATH · View at MathSciNet
  2. J. Hale, Theory of Functional Differential Equations, vol. 3 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1977. View at Zentralblatt MATH · View at MathSciNet
  3. J. Muszyñski and A. D. Myszkis, Ordinary Differential Equations, PWN, Warszawa, Poland, 1984.
  4. W. Nadolski and A. Pielorz, “Dynamic investigation of the main journals of two-cylinder engine crankshaft with damping,” International Journal of Mechanical Sciences, vol. 25, no. 12, pp. 887–898, 1983. View at Publisher · View at Google Scholar
  5. W. Nadolski and A. Pielorz, “Theoretical investigations of nonlinear loads on gear teeth in single gear transmission,” International Journal of Mechanical Sciences, vol. 43, no. 2, pp. 299–311, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Pielorz, “Elastic waves in discrete-continuous mechanical systems,” IFTR Reports 21/1992, Polish Academy of Sciences, Warszawa, Poland, 1992, Habilitation thesis.
  7. A. Pielorz, “Dynamic analysis of a nonlinear discrete-continuous torsional system by means of wave method,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 75, no. 9, pp. 691–698, 1995. View at Zentralblatt MATH
  8. A. Pielorz, “Non-linear vibrations of a discrete-continuous torsional system with non-linearities having characteristic of a soft type,” Journal of Sound and Vibration, vol. 225, no. 2, pp. 375–389, 1999. View at Publisher · View at Google Scholar
  9. A. Pielorz, “Vibration problems in selected torsional mechanical systems,” Meccanica, vol. 38, no. 6, pp. 731–738, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. Szolc, “Dynamic analysis of complex discrete-continuous mechanical systems,” IFTR Reports 2/2003, Polish Academy of Sciences, Warszawa, Poland, 2003, Habilitation thesis.
  11. A. Pielorz, “Nonlinear discrete-continuous models in dynamic investigations of plane truss members,” Engineering Transactions, vol. 45, pp. 133–152, 1997.
  12. A. Pielorz, “The investigation of the influence of a local elastic nonlinearity on vibrations of plane truss member,” Engineering Transactions, vol. 51, no. 1, pp. 3–24, 2003. View at Zentralblatt MATH
  13. R. Bogacz and T. Szolc, “Analysis of dynamic interaction between the continuous string and moving oscillator,” Engineering Transactions, vol. 41, no. 3-4, pp. 365–384, 1993.
  14. A. Pielorz, “Nonlinear discrete-continuous models in the analysis of low structures subject to kinematic excitations caused by transversal waves,” Journal of Theoretical and Applied Mechanics, vol. 36, no. 4, pp. 979–999, 1998. View at Zentralblatt MATH
  15. A. Pielorz, “Vibrations of discrete-continuous models of low structures with a nonlinear soft spring,” Journal of Theoretical and Applied Mechanics, vol. 39, no. 1, pp. 153–174, 2001. View at Zentralblatt MATH
  16. A. Pielorz, “Application of equations with a retarded argument in physical systems,” in Proceedings of the 4th International Conference on Parallel Processing and Applied Mathematics (PPAM '01), vol. 2328 of Lecture Notes in Computer Sciences, pp. 738–746, Naleczow, Poland, September 2002. View at Zentralblatt MATH
  17. H. B. Stewart, J. M. T. Thompson, Y. Ueda, and A. N. Lansbury, “Optimal escape from potential wells—patterns of regular and chaotic bifurcation,” Physica D. Nonlinear Phenomena, vol. 85, no. 1-2, pp. 259–295, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet